Open Access

Generalized Hilbert bialgebras of compact type and their representations


Full Text

Coming Soon.





Article Information

TitleGeneralized Hilbert bialgebras of compact type and their representations
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 222-233
MathSciNet MR2179879
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. A. Chapovsky and A. A. Kalyuzhnyi, Generalized Hilbert bialgebras of compact type and their representations, Methods Funct. Anal. Topology 11 (2005), no. 3, 222-233.


BibTex

@article {MFAT332,
    AUTHOR = {Chapovsky, Yu. A. and Kalyuzhnyi, A. A.},
     TITLE = {Generalized Hilbert bialgebras of compact type and their representations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {222-233},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=332},
}


All Issues